Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peterjim

Help: What kind of medicine can stop ithcy on the face?

well, i would advise trying pirition (or another anitihistamine - used for eczma and swelling etc.), or if that is unsuccessful you can try and get prescribed some betnovate or other steriod. Steroids are strong stuff but are usually very successful with anything itchy, rash like etc., talk toa GP, they can prescribe all this stuff. Also try dropping the word betnovate in so they cant not even address a stronger option.

Share this post


Link to post
Share on other sites

yea, I hate that friggin' itchy feel. Let's me know there's definitely a breakout coming along, especially when it's more local.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×